# SDR UPS99830803

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 572,577,610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RT WING L/E UPPER SKIN WAS CRACKED AT 3 LOCATIONS: FS 572.0, FS 577.0, & FS 610.  CUT OUT DAMAGED AREA AND REPAIRED THE SKIN IAW SRM 57-2-1 FIG 38.
